# SDR N6WA20190426501

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 34,661 hours, 25,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST EMERGENCY OVERHEAD LIGHT INOP R&R ROW 18 EMERGENCY CEILING FLOODLIGHT BULB IAW CRJ 700 AMM 33-51-09. OPS CHECK GOOD. OK FOR SVC
